# SDR COEA2011010501752

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N752FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0247
- Aircraft time: 8,094 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 060001700
- Part serial: 15285
- Condition: Failed
- Location: Cockpit
- Part time: 8,099 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MFR / ABORTED TAKEOFF:  NR 1 ATTITUDE INDICATOR FAILED ON TAKEOFF.  PILOT ABORTED TAKEOFF AND LANDED AND RETURNED TO RAMP WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FLIGHT COMMAND INDICATOR.
